MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804275-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Stenosis (2263)
Date of Event 07/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat a mildly tortuous, heavily calcified mid left anterior descending artery (mlad).On (b)(6) 2021, the patient had 2.75x38mm xience skypoint implanted at 16 atmospheres with no issues.In (b)(6) 2022, v4,5 and terminal t inversion was noted on the cardiac electrogram during hospitalization.On (b)(6) 2022, a 1 year follow-up coronary angiogram was performed and in-stent restenosis was noted.Revascularization was performed to treat the restenosis.There was no adverse patient sequela and no clinically significant delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of stenosis is listed in the xience skypoint everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15224602
Report Number2024168-2022-08741
Device Sequence Number12163412
Product Code NIQ
UDI-Device Identifier08717648233203
UDI-Public08717648233203
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2023
Device Model Number1804275-38
Device Catalogue Number1804275-38
Device Lot Number0120741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2022
Initial Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight60 KG